# SDR 2000ZZZX646

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7353R
- Make and model: Beech 58
- Aircraft serial: TH486
- Engine: Cont IO520C
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Case
- Condition: Fractured
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND ABOVE MENTIONED HOSE LEAKING PROFUSELY.  THE HOSE APPEARED TO BE SUPPORTED PROPERLY.  WHEN FUEL PRESSURE WAS APPLIED WITH AIRCRAFT ELECTRIC BOOST PUMP, FUEL BEGAN COMING OUT OF BRAIDED, CRIMPED AREA NEAR THE END OF THE HOSE.  AD 71-24-04 DOES NOT APPLY TO THIS MODEL NUMBER AND SERIAL NUMBER OF AIRCRAFT.  SE 71-7, SUPPLEMENT 1, DATED 11-3-71, ENCOMPASSES ALL CESSNA SINGLE ENGINE AIRCRAFT. (X)
